# SDR SWIA202054519

- Difficulty date: October 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MULTIPLE AREAS ON RT PRESSURE FLOOR SILL PANELS, AREAS MARKED.  C-CHECK RO 12/05/2020.  BLENDED OUT CORROSION TO A SMOOTH CONTOUR ON RT PRESSURE FLOOR SILL PANEL FROM FS 409+128 TO FS 559, AS MARKED.  13 LOCATIONS, REF REO.  REWORK IS WITHIN LIMITS AT THIS TIME, ALL ASSOCIATED CHECKS ARE GOOD.  SEE CONTINUATION CARD FOR ADDITIONAL DETAILS.  COMPLIED WITH TASK CARD.
